Post Edited (caroline_r) : 2/8/2009 3:05:33 PM (GMT-7)
I just had the mirena removed. Not due to crohns. Had a horrible flare shortly after it was put in but otherwise fine. However, I wanted it in to help control hormones more than anything and the birth control part was fine too because we weren't sure if we wanted anymore children.
I had lighter periods with it but didn't notice it controlling my hormones. Anyways, I had it removed because I was sick of wondering if different hormone issues I have been experiening were caused from the Mirena, the birth of twins 15 months ago, or my crohns meds. My husband is scheduled for a vasectomy. I feel better eliminating one more thing that has possible side effects. I have had more zits in the last 8 months then I have had in my whole life. That was another reason I had the Mirena put in. It didn't help so I still have a lot of zits:)
Good Luck! I will keep you posted if my crohns symptoms get worse in the next few weeks.
Post Edited (SallyC) : 2/10/2009 7:23:34 PM (GMT-7)